Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Icantthinkofaname

Does anyone know what this is??

Ok, I will try to describe what I have. My acne has been under control for the most part for the last 5 years using clindamycin phosphate lotion once daily and retin-a micro every night. I am 22 years old and been dealing with acne and red marks left after since I was about 13. Well the red marks didn't come till the acne got more severe so red marks since I was about 16 or 17. Anyways, my problem now is on my left cheek and right cheek underneath my beard (not heavy beard, i just grow it to hide these marks because if i shave it looks TERRIBLE) Anyways the problem is I don't know what it is. It basically looks like acne from farther away because it is red but it doesn't feel like acne. What I mean is it almost feels like a scab that has formed on my skin...it feels like i can basically peel it off but it never goes away. I have about 5 on my left cheek and basically 2 on my right. Again, I have no problem anywhere else on my entire face except for these 2 areas under my facial hair. it would be like the area where you would have long sideburns. sorry for the weird description it's just hard to explain. For the most part it looks like dried up blood. Sometimes in the morning it looks very dark. Almost black...like a very deep purple. I always have blood on my pillowcase after a night of sleeping. I read up on "gram-negative folliculitis" and I am thinking that possibly this could be it. my stupid derm said that i could not contract it just by using topical antibiotics for an extended period of time but these things have been on my face since last february and they aren't getting any better with the regimen that i am on. i have recently stopped the antibiotic (clindamycin phosphate) and now just use my retin-a micro at night but still do cleanse twice a day. Also if you look up gram negative folliculitis you will find articles that do in fact say it can be induced by the continued use of a topical antibiotic as well as oral antibiotics.

Has anybody here had problems with pimples/lesions that simply don't go away on their own?? Maybe my acne is more severe there for whatever reason and I need something stronger like accutane to make it at least go down to the surface of my skin and leave a scar (hopefully not) or red mark. Normally if I get a lesion no matter how bad it is, it goes down to the surface of my skin and leaves a dark red mark which is a whole other problem. I almost rather have these things on my face just do that rather then stay "inflamed" or whatever they are right now and leave blood on my pillow every single night. My pillow cases are getting stained now. this is getting ridiculous. Well I hope someone here can help. Thanx for your time

-Dave

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×